Inversion of the Chebyshev Transform (Short Communication)
Aequationes mathematicae (1971)
- Volume: 7, page 115-116
- ISSN: 0001-9054; 1420-8903/e
Access Full Article
topHow to cite
topBLACHMANN, NELSON M.. "Inversion of the Chebyshev Transform (Short Communication)." Aequationes mathematicae 7 (1971): 115-116. <http://eudml.org/doc/136234>.
@article{BLACHMANN1971,
author = {BLACHMANN, NELSON M.},
journal = {Aequationes mathematicae},
pages = {115-116},
title = {Inversion of the Chebyshev Transform (Short Communication)},
url = {http://eudml.org/doc/136234},
volume = {7},
year = {1971},
}
TY - JOUR
AU - BLACHMANN, NELSON M.
TI - Inversion of the Chebyshev Transform (Short Communication)
JO - Aequationes mathematicae
PY - 1971
VL - 7
SP - 115
EP - 116
UR - http://eudml.org/doc/136234
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.